# SDR GLBA2012103100099

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 33,863 hours, 41,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND CORROSION ON THE BELLY AT FS 228 BETWEEN STRINGERS 16 AND 15L, .75" BY .75, AND A CRACK IN THE AREA, .5" IN LENGTH.   REPAIRED IAW EO 11-1900-53-065.  MAJOR REPAIR.
